Excess Factor8 In Blood

Updated



Conversation Starter

Sanjay Says:


from last 3 months i am suffering due to DVT and pulmonary embolism. while blood analysis it is found that excess factor8 (495.6%)in blood causing for blood clotting. now i amtaking acitrom 6mg from last month. is there any treatment for reducing this factor 8 from blood? how can i limit this factor 8?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

excess vitamin b12
Recently i have done my mother's vitamin B12 testing and found the level of vitamin B12 is 1982 pg/ml , which excess...
excess bleeding
my periods came early and from the very first the bleeding was very much dr gave me first ethamsylate 500 bt the result ...
Excessive eating or weight gain with LORATADINE, anyone??
Just recently I complain to my doctor about my allergies, he put me on loratadine 10 mg once a day. It has been brought ... 1 reply
Continued excessive menstruation after discontinuing Eliquis
I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Eve... 1 reply
Excessive Bloating on Linzess
I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM'... 2 replies
Excessive belching on Gabapentin
I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of... 2 replies
Excessive sweating
Celebrex made me sweat excessively on my scalp, so I had to stop using it. I used it for a few years 200mg per day, for ... 1 reply
WARNING About excess dosage of gabapentin
I ha spinal stenosis and neuropathy in my left foot. The ain clinin had been prescribed me 800mg 4x a day for 7 years. W... 3 replies
Warfarin and excessive skin redness
My husband has been on warfarin sin june 2012 without major issues. He had stroke and a dvt that passed into his lung. B... 1 reply
excessive head sweating from humidity
Extreme bout's of excessive head sweating, vertigo, nausea, dizziness affiliated from high humidity. Have problems w... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 4 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA